Monday my doctor started me on B-12 shots. Tuesday morning I got up with severe pain in between my shoulder blades on the right side. This pain is not related to bone or joint pain. It is not brought on by movement. It just really really hurts through and through. Could this be caused from the B-12. No kind of pain medication helps relieve the pain. Wednesday the area was red but today the color is normal. The pain comes and goes. Anybody experience anything like this with B-12? I'm at my wits end trying to figure out what's going on. I don't think I've ever had pain quite like this before. It seems to be deep rather that superficial and I wasn't having this pain before the shot. Thanks in advance.
-------------------- Life was meant to be lived.....One must never, for whatever reason, turn his back on life. Eleanor Roosevelt Posts: 14 | From Georgia | Registered: Jun 2010
| IP: Logged |